Continuous representability of homothetic preferences by means of homogeneous utility functions
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dow, James & da Costa Werlang, Sergio Ribeiro, 1992.
Journal of Mathematical Economics,
Elsevier, vol. 21(4), pages 389-394.
- Dow, James & Werlang, Sérgio Ribeiro da Costa, 1991. "Homothetic preferences," FGV/EPGE Economics Working Papers (Ensaios Economicos da EPGE) 176, FGV/EPGE - Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
- Monteiro, Paulo Klinger, 1987. "Some results on the existence of utility functions on path connected spaces," Journal of Mathematical Economics, Elsevier, vol. 16(2), pages 147-156, April.
- Chipman, John S., 1974. "Homothetic preferences and aggregation," Journal of Economic Theory, Elsevier, vol. 8(1), pages 26-38, May.
- Aczel, Janos & Moszner, Zenon, 1994. "New results on 'scale' and 'size' arguments justifying invariance properties of empirical indices and laws," Mathematical Social Sciences, Elsevier, vol. 28(1), pages 3-33, August.
- Candeal, J. C. & Indurain, E., 1995. "Homothetic and weakly homothetic preferences," Journal of Mathematical Economics, Elsevier, vol. 24(2), pages 147-158. Full references (including those not matched with items on IDEAS)